# SDR C2XA03IA103

- Difficulty date: October 22, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051103
- Part serial: 2529R
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PSP - PILOT REPORTED THAT THE LEFT WING WAS LOSING FUEL DURING CLIMB.  THE AIRCRAFT RETURNED TO PSP AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 VENT VALVE.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
